# SDR ASAA2024060750848

- Difficulty date: June 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL STA 947-967 LBL 48 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ORIGINAL THICKNESS .080,REMAINING .045, MATERIAL REMOVED .035 AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 TOOL# T8493J DUE 12/26/2024. REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02 REF BAC DWG 147A5660.
